# SDR DXTA2009122403911

- Difficulty date: December 23, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 2,164 hours, 1,410 cycles
- Engine: Pwc PW306C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT COME UP UPON ROTATION.  JACKED ACFT.  CYCLED GEAR AND ADJUSTED ALL 3 SQUAT SWITCHES. OPS CK GOOD IAW MM 32-30-00.
